MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T; SYSTEM NUCLEAR MAGNETIC IMAGING

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T; SYSTEM NUCLEAR MAGNETIC IMAGING
Model Number INGENIA 1.5T R5 BASED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of a malfunction of the mr system (including the nurse call cable/hose) or mr coil used that could have contributed to the incident.The nurse call including the cable could not have contributed to the alleged sustained injury.The nurse call, including the cable (12nc: 989603024152) is designed to not be conductive for heat.The nurse call including the cable do not contain any metal.Accordingly, the investigation of the field service engineer indicated that there was no issue or damage to the nurse call in question.No metal was found inside the nurse call that could have explained the sustained burn.The most likely cause for the observed injury is direct contact between body parts, a so called skin-to-skin contact, in this case between the thumb and the index finger.
 
Event or Problem Description
Philips received a report that the patient had a burn of approximately 2.5 cm between the thumb and index finger where the call button "hose" was located.

Brand Name
INGENIA 1.5T
Common Device Name
SYSTEM NUCLEAR MAGNETIC IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key20543692
Report Number3003768277-2024-06123
Device Sequence Number7817017
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T R5 BASED
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight113 KG